# SDR SIMA2020061118013

- Difficulty date: March 18, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTRUSION NR 6 DAMAGED.  REMOVED AND REPLACED RT EXTRUSION NR 6, IAW AMM 33-50-12.  REFERENCE BOW342807 FOR INSTALLATION.
